MathSciNet Relay Station
MathSciNet bibliographic data
MR1766087 11K16 (11J70 11J81)
Allouche, Jean-Paul Nouveaux résultats de transcendance de réels à développement non aléatoire. (French) [New results on the transcendence of real numbers with nonrandom expansion] Gaz. Math. No. 84 (2000), 19–34.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement